MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC None; TIP COVER ACCESSORY

INTUITIVE SURGICAL, INC None; TIP COVER ACCESSORY
Model Number 400180-16
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the monopolar curved scissor (mcs) tip cover accessory was lost during the removal of the forceps/gripper.A search was conducted in robotic mode, but the mcs tip cover accessory could not be located.The da vinci system was then undocked and the surgical procedure was converted to conventional laparoscopy, however the mcs tip cover accessory was still not found.Preparations were then made for a laparotomy conversion.Prior to the initiation of the laparotomy conversion, the disposable mcs tip cover accessory was discovered on the floor, which allowed the laparotomy conversion to be avoided.The procedure was completed with no reported injury.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) has not received the da vinci product with an alleged issue to perform failure analysis.A follow-up mdr will be submitted if the product is returned and evaluated and/or if additional information is received.

Brand Name
None
Common Device Name
TIP COVER ACCESSORY
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50203074
Report Number2955842-2026-35225
Device Sequence Number17517105
Product Code NAY
UDI-Device Identifier10886874111045
UDI-Public(01)10886874111045(10)NA
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K112263
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number400180-16
Device Catalogue Number400180
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/21/2026
Initial Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories
Patient SexUnknown